dopamine drips and MAP dopamine drips and MAP | allnurses

dopamine drips and MAP

  1. 0 When you have a patient and you are adjusting the dopamine drip based on MAP > 65 do you just guess how much to increase or decrease?
    •  
  2. 8 Comments

  3. Visit  getoverit profile page
    #1 1
    start increasing by 1 mcg/kg/m. If the pressure doesn't respond then you could go up by 2.
    some people are so affected by dopamine, i've seen patients who had a map>65 with 6.3mcg/kg/m and when you dropped them to 6.0 their maps fell into the 40-50 range.
    very narrow therapeutic range for some patients.
  4. Visit  confuzzled profile page
    #2 0
    Thank you! That makes sense to go slow but no where could I find a guideline
  5. Visit  meandragonbrett profile page
    #3 0
    Do you guys have Lexicomp access? They have good information in their drug guides. Typically the hospital will have a policy on "Adult Titration of Vasoactive Infusions" or something similar that will review all the vasoactive meds and how to titrate them according to hospital policy.
  6. Visit  confuzzled profile page
    #4 0
    Actually Im a senior nursing student and was inquiring for a clinical experience, but I will ask when I go the next time. Thank you
  7. Visit  canusnurse profile page
    #5 1
    also realize that with Dopamine, when you have a drip over 6mcg/kg/min, it will begin to increase the heartrate exponentially
  8. Visit  confuzzled profile page
    #6 0
    This is off topic but what is the best way to utilize this website?
  9. Visit  canusnurse profile page
    #7 0
    there is a section for nursing students, and then you can also browse subjects of interest, like critical care, etc. Hope this helps?
  10. Visit  confuzzled profile page
    #8 0
    Yes all of you have been very helpful

close